Show simple item record

dc.contributor.authorYin, YanYan
dc.contributor.authorShi, P.
dc.contributor.authorLiu, F.
dc.contributor.authorReza Karimi, H.
dc.identifier.citationYin, Y. and Shi, P. and Liu, F. and Reza Karimi, H. 2013. Observer-based H<inf>8</inf> control on stochastic nonlinear systems with time-delay and actuator nonlinearity. Journal of the Franklin Institute. 350 (6): pp. 1388-1405.

In this paper, an observer-based H8 controller is designed for a class of extended Markov jump systems subject to time-delay and actuator saturation nonlinearity. Gradient linearization procedure is employed to describe such nonlinear systems by several linear Markov jump systems. Next, a mode-dependent Lyapunov function is constructed for these linear systems, and a sufficient condition is derived to make them stochastically stable, and then, a continuous gain-scheduled approach is applied to design a continuous nonlinear observer-based controller on the entire extended nonlinear jump system. A simulation example is given to illustrate the effectiveness of developed techniques. © 2013 The Franklin Institute.

dc.titleObserver-based H<inf>8</inf> control on stochastic nonlinear systems with time-delay and actuator nonlinearity
dc.typeJournal Article
dcterms.source.titleJournal of the Franklin Institute
curtin.departmentDepartment of Mathematics and Statistics
curtin.accessStatusFulltext not available

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record